Discussions that mention zoloft

Open to All Other Health Topics board


Hi
I have started Zoloft today first time ever for anxiety meds. I am experiencing feeling like I have to throw up and diarhea.

Is there anything I can take to counteract this??? It is only my first pill so I imagine I will have to adjust BUT>>>I do get those kind of side of effects from ANY meds. I have become sensitive to meds for some reason.

Any advice would be appreciated.
Hi there!

I have been on zoloft for about 2 months now & I went through the same thing as your are going through. Can I ask what your dosage is? I started on 50 mgs & felt really nausiated for the whole time I was taking it. I went back to my dr. & she cut my dosage to 25 mgs. This really helped. After about 2 weeks, my dosage got bumped up to 50 mgs again & I was fine with it. It just may be taking your body a little while to adjust.

Another side effect I had with zoloft was really bad heartburn if taken on an empty stomach. I know take my zoloft right when I finish my dinner & have had no problems.

There are lots of people on the depression board & on the anxiety board that have gone through the same things. You should check those out. Let me know if you have any more questions....

Cleo Cat
The nausea was so bad when I started taking zoloft I thought it was morning sickness! The only side effects I now have are really vivid dreams (not a bad thing, but they can be slightly confusing when I wake up). I still take the zoloft with food, so I don't know if I would get heartburn if I didn't.....don't really want to find out & I am so in the habit of taking it with dinner, I might as well keep going!
I take Zoloft which has done remarkable things for my symptoms. Started out with the 25 mg dosage the first week. Didn't feel too sick from that but discovered I have to take it first thing in the morning since it keeps me wide awake all day. The second week when titrating up to the 50 mg dosage is about 3 days I felt nausea which went away. On up to the 100 mg dosage just last week and I had nausea again for a couple days but it's diminished now.
Seems the main effects I experience are slight insomnia and very increased appetite.